# SDR ASOA201612291369

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA69030006963
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RBL 9 SEAT TRACK SEGMENT FROM BS 847.62 TO 977 CORRODED AND OUT OF LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-A07, AND AMM 53-00-49-400-801-A07.
